I've just had a tonsilectomy and whilst swallowing an antibiotic tablet, it went up into my palete or back of my nasal passage and I can't get it out. Has anyone got any ideas on how to dislodge or dissolve. I've tried to push on it with cotton tip and my fingers but doesn't work. Has been in there for about 4 days now.
HI Sam what you can do is take a bowl of lukewarm water, dip your nose into that bowl and try to inhale water thro' the nose, initially it proves to be difficult but really works wonders. This technique we usually use after sinus surgery to clear off the thick crusts and clots. Try this.
Its unlikely for a tablet to stay that long. However, if you are concerned, go to your ENT doctor for a check. If the tablet can be seen in any of the nasal cavities, will be taken out or else a fine flexible lubricted tube may be passed through each of the nasal cavities that will dislodge the tablet if at all its there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.